Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/3949
Full metadata record
DC FieldValueLanguage
dc.contributor.authorRawlins, AD-
dc.date.accessioned2009-12-09T13:54:22Z-
dc.date.available2009-12-09T13:54:22Z-
dc.date.issued2007-
dc.identifier.citationJournal of Engineering Mathematics. 59(4): 419-435en
dc.identifier.issn0022-0833-
dc.identifier.urihttp://www.springerlink.com/content/g03jg3t22123h571/fulltext.pdfen
dc.identifier.urihttp://bura.brunel.ac.uk/handle/2438/3949-
dc.description.abstractThe radiation of a cylindrical-surface-wave mode which propagates towards the mouth of a semi- infinite cylindrical waveguide which supports surface waves is considered. This semi-infinite cylindrical waveguide is symmetrically located inside an infinite cylindrical waveguide whose surfaces are lined with an absorbent material. The whole system constitutes a new bifurcated cylindrical-waveguide boundary-value problem that has application in acoustics and electromagnetism. The mathematical model results in a scalar Wiener–Hopf problem which can be rigorously solved to give a closed-form solutionen
dc.language.isoenen
dc.publisherSpringeren
dc.subjectCylindrically lined ductsen
dc.subjectDiffractionen
dc.subjectLined waveguidesen
dc.subjectWieneren
dc.subjectHopf techniqueen
dc.titleWave propagation in a bifurcated impedance-lined cylindrical waveguideen
dc.typeResearch Paperen
dc.identifier.doihttp://dx.doi.org/10.1007/s10665-007-9172-4-
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Fulltext.pdf1.14 MBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.